Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations

Röckner M, Zhang T, Zhang X (2010)
Applied Mathematics and Optimization 61(2): 267-285.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
In this paper, using weak convergence method, we prove a large deviation principle of Freidlin-Wentzell type for the stochastic tamed 3D Navier-Stokes equations driven by multiplicative noise, which was investigated in (Rockner and Zhang in Probab. Theory Relat. Fields 145(1-2), 211-267, 2009).
Erscheinungsjahr
Zeitschriftentitel
Applied Mathematics and Optimization
Band
61
Ausgabe
2
Seite(n)
267-285
ISSN
PUB-ID

Zitieren

Röckner M, Zhang T, Zhang X. Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations. Applied Mathematics and Optimization. 2010;61(2):267-285.
Röckner, M., Zhang, T., & Zhang, X. (2010). Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations. Applied Mathematics and Optimization, 61(2), 267-285. doi:10.1007/s00245-009-9089-6
Röckner, M., Zhang, T., and Zhang, X. (2010). Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations. Applied Mathematics and Optimization 61, 267-285.
Röckner, M., Zhang, T., & Zhang, X., 2010. Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations. Applied Mathematics and Optimization, 61(2), p 267-285.
M. Röckner, T. Zhang, and X. Zhang, “Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations”, Applied Mathematics and Optimization, vol. 61, 2010, pp. 267-285.
Röckner, M., Zhang, T., Zhang, X.: Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations. Applied Mathematics and Optimization. 61, 267-285 (2010).
Röckner, Michael, Zhang, Tusheng, and Zhang, Xicheng. “Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations”. Applied Mathematics and Optimization 61.2 (2010): 267-285.